# SDR DJFA20181113002

- Difficulty date: November 13, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N365FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500269
- Aircraft time: 4,068 hours, 2,886 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO STRONG VIBRATION FROM RT ENGINE FOLLOWED BY RT GEN FAIL. AIRCRAFT LANDED WITHOUT INCIDENT.  R&R STARTER/GEN AND HIGH PRESSURE FUEL LINE. OPS AND LEAK CHECKS GOOD.
